# SDR K11A2019111573401

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 51,766 hours, 34,132 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638105
- Part serial: 80C930
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 14,000 FT CABIN PRESSURE GOES TO 10,000 FT IN STAND BY AND AUTO MODES
